On the Stability Problem in Fuzzy Banach Space
G. Zamani Eskandani,
P. Găvruţa and
Gwang Hui Kim
Abstract and Applied Analysis, 2012, vol. 2012, 1-14
Abstract:
We investigate the generalized Ulam-Hyers stability of the Cauchy functional equation and pose two open problems in fuzzy Banach space.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/763728.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/763728.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:763728
DOI: 10.1155/2012/763728
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().